# SDR YENA20111122386

- Difficulty date: November 22, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 7,068 hours, 4,256 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1722 MBJ-MCO, AIR RETURN TO MBJ DUE TO ENG 2 FUEL LO PRESSURE AFTER TAKEOFF.  CREW FOLLOWED QRH AND SUSPECTED FUEL LEAK ON NR 2.  HOWEVER, AFTER LANDING NR 1 TANK 200 LBS LOW.  PERFORMED EXTERIOR VISUAL INSPECTION OF ENGINES AND WINGS FUEL ACCESS PANELS, NO EVIDENCE OF LEAKS NOTED.  SLIGHT FUEL IMBALANCE BELIEVED TO BE RESULT OF QRH PROCEDURE 6-8.  EICAS MESSAGE WAS DEFERRED PER MEL 73-31-07 CAT C (MDDR #128607).  TECHNICIAN ON T/S FOUND NO CORRELATED FAULT VIA CMC.  PERFORMED E190 FIM 73-31-00-810-804-A.  TRANSITORY CONDITION: CUSTOM I/O MODULE 2 ( MAU3-MOD.7/8).  RAN NR 2 ENGINE, NO FAULT FOUND IRW E190 AMM 71-00-01-910-801-A.  PLACARD REMOVED, MX-4 UPDATED.
